Authors: Hörmann, Günther
Oparnica, Ljubica
Zorica, Dušan 
Title: Microlocal analysis of fractional wave equations
Journal: ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume: 97
Issue: 2
First page: 217
Last page: 225
Issue Date: 1-Feb-2017
Rank: M21
ISSN: 0044-2267
DOI: 10.1002/zamm.201600036
Abstract: 
We determine the wave front sets of solutions to two special cases of the Cauchy problem for the space-time fractional Zener wave equation, one being fractional in space, the other being fractional in time. For the case of the space fractional wave equation, we show that no spatial propagation of singularities occurs. For the time fractional Zener wave equation, we show an analogue of non-characteristic regularity.
Keywords: 35B65 | 35R11 | 74D05 | 74J05 | Cauchy problem | fractional strain measure | fractional Zener model | space-time fractional wave equation | wave front set
Publisher: Wiley
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Methods of Functional and Harmonic Analysis and PDE with Singularities 
Provincial Secretariat for Higher Education and Scientific Research, Grant 114-451-2098

Show full item record

SCOPUSTM   
Citations

7
checked on Jul 14, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.